2 Publikationen

Alle markieren

[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920307
Grigoryan, A., Hu, E., Hu, J.: Two-sided estimates of heat kernels of jump type Dirichlet forms. ADVANCES IN MATHEMATICS. 330, 433-515 (2018).
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Grigoryan, A., Hu, E., Hu, J.: Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces. JOURNAL OF FUNCTIONAL ANALYSIS. 272, 3311-3346 (2017).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung

2 Publikationen

Alle markieren

[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920307
Grigoryan, A., Hu, E., Hu, J.: Two-sided estimates of heat kernels of jump type Dirichlet forms. ADVANCES IN MATHEMATICS. 330, 433-515 (2018).
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Grigoryan, A., Hu, E., Hu, J.: Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces. JOURNAL OF FUNCTIONAL ANALYSIS. 272, 3311-3346 (2017).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung